# SDR QR9R20210622002

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N991AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9430
- Aircraft time: 2,391 hours
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: No Test
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RUN-UP AUTO PILOT FAILED TEST. TEST FLIGHT EVALUATION REVEALED AIRCRAFT FAILED AP TEST WITH ACTUATOR/YAW SAS/BACKUP SAS CAUTIONS ON CAD.
